# SDR AALA20100402DFW01

- Difficulty date: March 31, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 33,165 hours, 4,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY RIGHT MISSING ESCAPE PATH LIGHTING ASSEMBLY.  REPLACED LIGHT ASSEMBLY FOR ESCAPE PATH LIGHT AT FORWARD GALLEY RIGHT SIDE.  OPS CHECKED NORMAL.
